100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Aceclofenac 100mg + Caffeine 25mg + Cetirizine 10mg + Paracetamol (Acetaminophen) 325mg + Phenylephrine 5mg
Aceclofenac 100mg + Caffeine 25mg + Cetirizine 10mg + Paracetamol (Acetaminophen) 325mg + Phenylephrine 5mg (same for both)
You Searched
Diecold Plus Tablet 10s
Diecold Plus Tablet 10s
₹65
Our Recommendation
Aldigesic Cold &Flu Tablet 10s
422+ Customers trust this
WHO GMP Certified
Assured by
Aldigesic Cold &Flu Tablet 10s
Assured by
422+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.